# SDR DALA2017040802892

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CABIN AFT OF L2 DOOR CREASE BEAM AREA STATION 992-1002 POSSIBLE CORROSION NEAR DRILLED OUT FASTENERS. MAINTENANCE REMOVED DAMAGED WEB AND INSTALLED NEW IAW DWG 147A8501 REV-.
